MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

PHILIPS MEDICAL SYSTEMS NEDERLAND B.V. AZURION; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number AZURION 7 M20
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to philips that the system turned black during use, which could impact imaging.The device was in clinical use at the time of the reported event.No harm was reported to philips.Philips has started an investigation of this complaint.
 
Additional Manufacturer Narrative
Philips has investigated this complaint.According to the additional information collected, the issue occurred during undergoing diagnosis for coronary procedure.The procedure was completed before the system failed at the time of event.The philips remote service engineer (rse) examined the system remotely and confirmed that the system turned black during use, which could impact imaging.Upon troubleshooting, the philips field service engineer (fse) checked the system onsite and found that suite pc was not booting due to power issues.To resolve the issue, fse replaced the suite pc.The defective part was sent for analysis, for suite pc malfunction was observed and the failed component was found to be power supply unit.After replacement the device returned to good working order.At the time this complaint was received, philips did not have enough information to exclude a potential for serious injury and as such the complaint was reported.Since that time, new information has been received which has led to the determination that this is scenario is not likely to cause or contribute to death or serious injury if it were to recur.As per the information received the procedure was not affected, and the customer was able to complete as planned using the same system with no or minimum delay, is not likely to cause or contribute to death or serious injury should it recur.Therefore, based on this investigation results, philips concludes that this complaint is not reportable.The codes were updated based on the investigation outcome.

Brand Name
AZURION
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS NEDERLAND B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
marjan vos
veenpluis 6
best 5684 -PC
NL   5684 PC
MDR Report Key22147578
Report Number3003768277-2025-005080
Device Sequence Number15572847
Product Code OWB
UDI-Device Identifier00884838101883
UDI-Public(01)00884838101883
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200917
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAZURION 7 M20
Device Catalogue Number722224
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Supplement Date Received by Manufacturer07/10/2025
Initial Report FDA Received Date06/05/2025
Supplement Report FDA Received Date07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown